# SDR AALA20120509002

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 68,526 hours, 35,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 674 HAS TOOLING MARK ON CUSP T-ANGLE.  INSTALLED REPLACEMENT CUSP T-SECTION, FORWARD AND AFT SPLICE ANGLE PER SRM 53-05-00 FIGURE 25.
